# SDR GTIA040789

- Difficulty date: September 27, 2004
- Submitted: October 21, 2004
- Operation: Air carrier
- Aircraft: N801NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48048
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

ACY - FLT 1174 - AFTER TAKEOFF FELT RUMBLE WHICH FELT LIKE NOSE GEAR DOOR NOT CLOSING.  RECYCLED NOSE GEAR AND UNSAFE LIGHT ILLUMINATED.  PER MNCTL DIRECTION, RECYCLED GEAR AGAIN, LIGHT CAME ON AND THEN WENT OUT.  CONTINUED FLIGHT.  SERVICED NOSE STRUT.  ALL OTHER INSPECTIONS, NO FAULTS FOUND.  (M)
